# SDR SWAA062868

- Difficulty date: August 5, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 65,413 hours, 48,587 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 355A30001
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, CABIN PRESSURIZATION FAILED AT FL 350, MODE CONTROL TO MANUAL AND CLOSED VALVE DID NOT CHANGE STATUS.  REMOVED AND REPLACED APU SUPPLY DUCT PER MM.
